Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Bottom lip burnt with blisters, tried Abreva, slightly relieved. Now spreading to entire lip after eating sweets. Allergy to sugar ?

Hi. At Halloween time, I ate chocolate and other sweets which I typically do not eat. The next day my bottom lip burned, was inflammed, and contained a few small blister like bumps. I treated with Abreva as I do have a history of cold sores . However, the blisters are much smaller and less pain and do not crust over. Over the next several days the blisters spread across my lip...each section of bumps healing after a few days. After dealing with this for about 2 weeks, my lips were back to normal until the other night after I ate a very sweet piece of cake. My lip had 2 blisters within minutes, and now the blisters are yet again spreading across my entire lip. Could this be an allergy to sugar.? My everyday diet is high protein, lots of almonds, and eggs . Thank you!
Asked On : Thu, 6 Dec 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Allergist and Immunologist 's  Response
SUGAR DOES NOT CAUSE ALLERGY
IF THE LIPS ARE NORMAL IN BETWWEN THEN YOU ARE ALLERGIC TO SUSTANCE TAT YOU EAT IN BETWEEN
THE ALLERGY CAN DEVELOP AT ANY TIME AR ANY AGE BY ANY SUBSTANCE
I THINK YOU MAYBE ALLERGIC TO YEAST
AS CKE CONTAINS YEAST AND CHOCLATE ALSO CONTAINS AND MANY OTHER SWEETS
BUT FOR CONFIRMATION GET BLOOD SERUM TEST FOR SPECIFIC ANTIBODIES FOR YEAST AND OTHER COMMON FOOD LIKE MILK EGG NUTS RICE AND POTATO
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor